# SDR UIEA0032

- Difficulty date: July 15, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N537MC
- Make and model: Boeing 747271C
- Aircraft serial: 22403
- Engine: Ge CF650C2
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: Activated
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, J, A

## Discrepancy

FLT GT051 - ATB - DURING CLIMB-OUT AT APPROX 5500 FT, NR 3 ENGINE A AND B FIRE WARNING LOOPS PEGGED HIGH.  LEVEL OUT AND REDUCED POWER AND FIRE WARNING INDICATION WENT OUT. ACCOMPLISHED ENGINE FIRE CHECKLIST AND SHUTDOWN ENGINE.  DID NOT DISCHARGE FIRE BOTTLES DUE NO FURHTER FIRE INDICATION.  DUMPED FUEL AND LANDING UNEVENTFUL.  REPLACED NR 3 ENGINE, S/N ON 5171792.  ENGINE RUNUP CHECKS NORMAL.
